Jun 25, 2006
I am a fifteen year old male, and i have a little-big problem. 'Man Boobs', the undesirable enlargement on a man. I have recently attained 'Man Boobs' without using any drugs or medication, they just appeared. I have pictures of them, and wish not to post them publicly. Experts can request for them if they want. I am wondering why and how i have 'Man Boobs'. I am not fat or overweight. I am also wondering how to lose this over embarrassing flesh.
Response from Dr. Young
Gynecomastia ("man boobs") is a condition of abnormal enlargement of the breast tissue. This can be caused by medications (like steroids, marijuana, efavirenz, to name a few) or other underlying medical condition.
You're younger than I'd expect for someone with gynecomastia; I'd have your doctor evaluate to see what's going on.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do Symptoms Of Hepatitis C Include Unusual Odor Of Urine?
- Hiv Small Cut On Finger
- What Medication Will Cause A False Positive Hepatitis C Result?
- If I Have Sex With A Man Who Is Hiv Negative Then Can I Get Hiv?
- Dhea And Hiv
- What Is Your Viral Load And Cd4 Count If Your Undetectable With Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.